Alert archive / Illinois / Freeze Warnings in 2008
Freeze Warning 3, NWS Lincoln, IL
NWS Lincoln, IL issued this freeze warning at Oct 27, 2008, 3:37 AM CDT for 35 counties in Illinois. It took effect at Oct 28, 2008, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2008, 3:37 AM CDT (08:37 UTC)
- In effect from
- Oct 28, 2008, 1:00 AM CDT
- Expired
- Oct 28, 2008, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2343 m above ground
- 0-6 km bulk shear
- 110 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 270837 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 337 AM CDT MON OCT 27 2008 ...FREEZE WARNING IN EFFECT FOR CENTRAL AND SOUTHEAST ILLINOIS EARLY TUESDAY MORNING... .CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING ACROSS THE REGION EARLY TUESDAY MORNING. A WIDESPREAD HARD FREEZE IS ANTICIPATED...WITH LOW TEMPERATURES BOTTOMING OUT IN THE MIDDLE TO UPPER 20S. ILZ027>031-036>038-040>057-061>063-066>068-071>073-271600- /O.NEW.KILX.FZ.W.0003.081028T0600Z-081028T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 337 AM CDT MON OCT 27 2008 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. LOW TEMPERATURES WILL DROP INTO THE MIDDLE TO UPPER 20S EARLY TUESDAY MORNING...RESULTING IN A WIDESPREAD HARD FREEZE ACROSS CENTRAL AND SOUTHEAST ILLINOIS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ BARNES
5 follow-up statements
000 WWUS73 KILX 271454 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 954 AM CDT MON OCT 27 2008 ...FREEZE WARNING IN EFFECT FOR CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT AND EARLY TUESDAY MORNING... .CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING ACROSS CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT AND EARLY TUESDAY MORNING. A WIDESPREAD HARD FREEZE IS ANTICIPATED...WITH LOW TEMPERATURES BOTTOMING OUT IN THE MIDDLE TO UPPER 20S. ILZ027>031-036>038-040>057-061>063-066>068-071>073-272100- /O.CON.KILX.FZ.W.0003.081028T0600Z-081028T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 954 AM CDT MON OCT 27 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... AS CLOUDS AND WINDS DECREASE DURING THIS EVENING...TEMPERATURES WILL SLIP TOWARD FREEZING BY MIDNIGHT. LOW TEMPERATURES WILL DROP INTO THE MIDDLE TO UPPER 20S EARLY TUESDAY MORNING...RESULTING IN A WIDESPREAD HARD FREEZE ACROSS MUCH OF ILLINOIS. TEMPERATURES SHOULD RISE BACK ABOVE FREEZING AFTER 9 AM TUESDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A HARD FREEZE WITH TEMPERATURES AT OR BELOW 28 DEGREES WILL DAMAGE OR KILL MOST CROPS AND OUTDOOR VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED WITH CLOTH OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KH
000 WWUS73 KILX 272019 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 319 PM CDT MON OCT 27 2008 ...FREEZE WARNING IN EFFECT FOR CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT AND EARLY TUESDAY MORNING... .CLEARING SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING ACROSS CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT AND EARLY TUESDAY MORNING. A WIDESPREAD HARD FREEZE IS ANTICIPATED...WITH LOW TEMPERATURES BOTTOMING OUT BETWEEN 25 AND 30 DEGREES. ILZ027>031-036>038-040>057-061>063-066>068-071>073-280200- /O.CON.KILX.FZ.W.0003.081028T0600Z-081028T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 319 PM CDT MON OCT 27 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... AS CLOUDS AND WINDS DECREASE FROM THE WEST DURING TONIGHT... TEMPERATURES WILL SLIP TOWARD FREEZING BY 1 AM TONIGHT. LOW TEMPERATURES WILL DROP TO BETWEEN 25 AND 30 DEGREES BY SUNRISE TUESDAY. THIS WILL RESULT IN A WIDESPREAD HARD FREEZE AND END OF THE GROWING SEASON ACROSS MUCH OF CENTRAL ILLINOIS. TEMPERATURES SHOULD RISE BACK ABOVE FREEZING AFTER 9 AM TUESDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A HARD FREEZE WITH TEMPERATURES AT OR BELOW 28 DEGREES WILL DAMAGE OR KILL MOST CROPS AND OUTDOOR VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED WITH CLOTH OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KH
000 WWUS73 KILX 280148 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 848 PM CDT MON OCT 27 2008 ...FREEZE WARNING IN EFFECT FOR CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT AND EARLY TUESDAY MORNING... .CLEARING SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING ACROSS CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT AND EARLY TUESDAY MORNING. A WIDESPREAD HARD FREEZE IS ANTICIPATED...WITH LOW TEMPERATURES BOTTOMING OUT BETWEEN 25 AND 30 DEGREES. ILZ027>031-036>038-040>057-061>063-066>068-071>073-280900- /O.CON.KILX.FZ.W.0003.081028T0600Z-081028T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 848 PM CDT MON OCT 27 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A HARD FREEZE WITH TEMPERATURES AT OR BELOW 28 DEGREES WILL DAMAGE OR KILL MOST CROPS AND OUTDOOR VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED WITH CLOTH OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS73 KILX 280704 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 204 AM CDT TUE OCT 28 2008 ...FREEZE WARNING REMAINS IN EFFECT FOR CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS MORNING... ILZ027>031-036>038-040>057-061>063-066>068-071>073-281400- /O.CON.KILX.FZ.W.0003.000000T0000Z-081028T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 204 AM CDT TUE OCT 28 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. LOW TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE MIDDLE TO UPPER 20S EARLY THIS MORNING...RESULTING IN A WIDESPREAD HARD FREEZE ACROSS THE AREA. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A HARD FREEZE WITH TEMPERATURES AT OR BELOW 28 DEGREES WILL DAMAGE OR KILL MOST CROPS AND OUTDOOR VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED WITH CLOTH OR BROUGHT INSIDE AWAY FROM THE COLD. $$ BARNES
000 WWUS73 KILX 281404 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 904 AM CDT TUE OCT 28 2008 ...FREEZE WARNING ALLOWED TO EXPIRE AT 9 AM CDT... .TEMPERATURES HAVE RISEN BACK ABOVE FREEZING BY 9 AM CDT ACROSS MOST OF THE AREA. SO THE FREEZING WARNING IS NO LONGER IN EFFECT. ILZ027>031-036>038-040>057-061>063-066>068-071>073-281515- /O.EXP.KILX.FZ.W.0003.000000T0000Z-081028T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 904 AM CDT TUE OCT 28 2008 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES ARE CLIMBING BACK ABOVE FREEZING ACROSS MOST OF THE AREA AT 9 AM CDT. CENTRAL ILLINOIS HAD ITS FIRST HARD FREEZE WITH LOWS IN THE 20S WHICH ENDED THE GROWING SEASON. $$ KH
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Oct 27, 1:39 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Oct 27, 1:39 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 139 AM CDT MON OCT 27 2008 .DISCUSSION... ISSUED 139 AM CDT MON OCT 27 2008 UNSEASONABLY COLD WEATHER TO TAKE HOLD ACROSS CENTRAL ILLINOIS FOR THE NEXT COUPLE OF DAYS...BEFORE WARMER CONDITIONS RETURN FOR THE END OF THE WEEK. 06Z SURFACE CHART SHOWS POLAR FRONT DIVING SOUTHWARD TOWARD THE GULF COAST...WHILE 1042MB HIGH BUILDS SOUTHWARD INTO THE NORTHERN ROCKIES. SHARPLY COLDER AIRMASS CONTINUES TO SPILL INTO CENTRAL ILLINOIS ON GUSTY NORTHWESTERLY WINDS...AS EVIDENCED BY CURRENT TEMPS DIPPING INTO THE UPPER 30S. ALOFT...UPPER LOW CENTERED OVER ONTARIO...WITH DEEP TROUGH DIGGING SOUTHWARD INTO THE GREAT LAKES/MIDWEST. SHORT TERM...TODAY THROUGH WEDNESDAY STRONGLY CYCLONIC FLOW WILL PREVAIL ACROSS THE MIDWEST TODAY...ENSURING MOSTLY CLOUDY SKIES. LATEST SATELLITE LOOPS INDICATE PLENTY OF LOW-LEVEL CLOUDINESS ACROSS CENTRAL ILLINOIS AND EXTENDING WELL UPSTREAM INTO THE EASTERN DAKOTAS. EVEN IF A FEW BREAKS DEVELOP IN THE OVERCAST...COLD TEMPS ALOFT AND RESULTING STEEP LAPSE RATES WILL ALLOW CLOUDS TO QUICKLY FILL BACK IN. MAY EVEN SEE A FEW SPRINKLES OR FLURRIES AT TIMES...AS WEAK IMPULSES CONTINUE TO DROP SOUTHWARD INTO THE MEAN TROUGH POSITION. WILL ALSO BE ANOTHER WINDY DAY...WITH FORECAST SOUNDINGS SUGGESTING WINDS GUSTING TO BETWEEN 25 AND 30MPH. GIVEN THE STRONG CAA AND CLOUD COVER...TEMPS WILL STRUGGLE TO RECOVER. HAVE THEREFORE FOLLOWED THE COOLER MET GUIDANCE NUMBERS MOST CLOSELY...WITH HIGHS MAINLY IN THE MIDDLE 40S. SURFACE HIGH WILL BEGIN TO SHIFT EASTWARD TONIGHT...GRADUALLY PUSHING THE MID AND LOW-LEVEL MOISTURE FURTHER EAST INTO INDIANA. MODELS IN FAIRLY GOOD AGREEMENT WITH THIS PROCESS...WITH THE GFS BEING A BIT FASTER THAN THE NAM-WRF. GIVEN STRENGTH OF UPPER TROUGH AND DEGREE OF CYCLONIC FLOW...PREFER THE SLOWER NAM-WRF. WILL THEREFORE START THE EVENING OUT MOSTLY CLOUDY ACROSS THE BOARD...WITH SKIES CLEARING FROM WEST TO EAST AFTER MIDNIGHT. WITH CLEAR SKIES AND DIMINISHING WINDS...LOW TEMPS TONIGHT WILL DROP WELL BELOW FREEZING ACROSS ALL OF CENTRAL AND SOUTHEAST ILLINOIS. WILL THEREFORE ISSUE A FREEZE WARNING FOR THE ENTIRE KILX CWA...AS TEMPS DIP INTO THE MIDDLE TO UPPER 20S. ANOTHER VERY COOL DAY WILL BE IN STORE FOR TUESDAY...AS SURFACE HIGH REMAINS WEST OF THE MISSISSIPPI RIVER AND LOW-LEVEL FLOW STAYS NORTHWESTERLY. HIGH TEMPS WILL AGAIN STRUGGLE TO RISE THROUGH THE 40S...WHILE EARLY MORNING LOWS WEDNESDAY WILL AGAIN DROP INTO THE 20S. LONG TERM...THURSDAY THROUGH SUNDAY HIGH PRESSURE WILL SHIFT EAST OF THE REGION WEDNESDAY NIGHT AND THURSDAY...ALLOWING SOUTHERLY RETURN FLOW TO DEVELOP AND WARMER TEMPS TO MAKE A COMEBACK ACROSS CENTRAL ILLINOIS. 850MB TEMPS REBOUND TO AROUND 10C ON THURSDAY...SUGGESTING HIGH TEMPS RISING INTO THE LOWER TO MIDDLE 60S. AFTER THAT...THE MEDIUM RANGE MODELS CONTINUE TO INDICATE A NORTHERN STREAM WAVE TRACKING ACROSS SOUTHERN CANADA/NORTHERN GREAT LAKES BY LATE IN THE WEEK. 12Z ECMWF/00Z GFS ARE IN EXCELLENT AGREEMENT CONCERNING THE TRACK AND TIMING OF THIS SYSTEM...AS WELL AS ITS ASSOCIATED COLD FRONT. BOTH MODELS BRING A WEAK COLD FRONT THROUGH ILLINOIS ON FRIDAY...HOWEVER AIRMASS IS TOO DRY TO SUPPORT ANY PRECIP ALONG THE BOUNDARY. AFTER THAT...DRY AND COOL WEATHER CAN BE EXPECTED OVER THE WEEKEND...AS CANADIAN HIGH PRESSURE BUILDS SOUTHWARD INTO THE REGION. BARNES && .AVIATION... ISSUED 1152 PM CDT SUN OCT 26 2008 GUSTY WINDS HAVE HELD UP A BIT BETTER THAN PREVIOUSLY EXPECTED. WHILE THEY HAVE DECREASED...APPARENTLY THE PRESSURE GRADIENT...IN COMBINATION WITH SUBSIDENCE IN THE STRONG COLD ADVECTION PATTERN... IS COMPENSATING FOR THE LOSS OF DIURNAL MIXING. SO...EXPECT GUSTY NORTHWEST WINDS TO LINGER UNTIL DIURNAL HEATING HIS LOST MONDAY EVENING...AROUND THE SAME TIME THE SURFACE PRESSURE GRADIENT BEGINS TO RELAX. OTHERWISE...WRAP AROUND CLOUDS WILL CONTINUE TO SPREAD ACROSS THE TERMINALS THROUGH MONDAY EVENING...WHEN THEY SHOULD TEND TO SCATTER OUT. LOW END VFR CIGS SHOULD PREVAIL...BUT A PERIOD OF MVFR CIGS IS LIKELY FOR THE NEXT FEW HOURS... ESPECIALLY ACROSS KPIA/KBMI/KCMI TERMINALS. A FEW FLURRIES OR SPRINKLES ARE ALSO POSSIBLE...BUT WILL NOT BE HEAVY ENOUGH TO CAUSE A VISIBILITY RESTRICTION. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR ILZ027>031- 036>038-040>057-061. &&
Hazardous weather outlook, Oct 26, 3:26 PM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 326 PM CDT SUN OCT 26 2008 ILZ027>031-036>038-040>057-061-271100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 326 PM CDT SUN OCT 26 2008 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT VERY WINDY CONDITIONS CAN BE EXPECTED INTO THIS EVENING IN THE WAKE OF THE COLD FRONT THAT CAME THROUGH EARLIER IN THE DAY. WEST TO NORTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL BE COMMON. THIS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ROADWAYS. THE COLD AIRMASS FILTERING INTO THE REGION BEHIND THE FRONT IS EXPECTED TO BE THE COLDEST OF THE SEASON THUS FAR. LOWS TONIGHT WILL BE AT OR BELOW THE FREEZING MARK OVER MOST OF CENTRAL AND EAST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HARD FREEZE WILL BE LIKELY TUESDAY AND WEDNESDAY MORNINGS AS LOWS DIP INTO THE MIDDLE TO UPPER 20S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-271100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 326 PM CDT SUN OCT 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THE COLDEST AIRMASS OF THE SEASON WILL BEGIN TO SETTLE OVER THE REGION TONIGHT. TEMPERATURES MAY BRIEFLY REACH THE FREEZING MARK IN SOME LOCATIONS AROUND SUNRISE MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY COLDER TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY MORNINGS. A HARD FREEZE WILL BE LIKELY AS LOWS DIP INTO THE MIDDLE TO UPPER 20S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BAK
Nearby
Freeze Warnings in Illinois, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.